# SDR AALA20111127TUL05

- Difficulty date: November 27, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 46,537 hours, 12,281 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT AT STATION 1661 AT STRINGERS 23 TO 24 LEFT.  ACCOMPLISHED REPAIR PER AARD 51-10-05-1.
